# SDR FDEA202406210826

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 91,725 hours, 19,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Part number: 26C1752B2
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PUSH TO TEST SWITCH INOPERATIVE.  R & R R1 DOOR PUSH TO TEST REMOTE PRESSURE INDICATOR ASSY IAW MM. OPS CKS GOOD.
